MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1039856215604482

Медицинская библиотека · Australasian psychiatry : bulletin of Royal Australian and New Zealand College of Psychiatrists · 2015

C-reactive protein: an early critical sign of clozapine-related myocarditis.

Fehily Sasha R, Forlano Rosaria, Fitzgerald Paul B

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

We present a case of clozapine-related myocarditis, with a rising C-reactive protein as the only initial evidence supporting the diagnosis.

METHOD: An otherwise healthy young male presenting with treatment-resistant schizophrenia was started on clozapine. Monitoring was performed.

RESULTS

At day 18 he developed fever, tachycardia and a raised C-reactive protein, while troponin levels and echocardiogram remained normal.

CONCLUSIONS

Current protocols monitoring for myocarditis have their limitations and can often only be used to support a presumptive diagnosis of myocarditis. In keeping with the current clozapine monitoring guidelines, we demonstrate that a rise in C-reactive protein levels can be a critical early sign of myocarditis warranting close monitoring and serious consideration for cessation of clozapine.

Для цитирования: Fehily Sasha R, Forlano Rosaria, Fitzgerald Paul B. C-reactive protein: an early critical sign of clozapine-related myocarditis.. Australasian psychiatry : bulletin of Royal Australian and New Zealand College of Psychiatrists. 2015. DOI: 10.1177/1039856215604482.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.